Question For Mindy


Posted by Priscilla R , Jun 15,2001,16:14   Archive
Mindy
you said you are taking parsitan and other med. Can you tell me what other meds you are taking. Do you still have spasm or do you feel normal
with the meds you take. I am curious.
I started doing well with vitamins and klonopin. But i am not symptom free. I get botox injections every 4 months. Just curious
especially with the medication Parsitan.

Priscilla R-Dallas



Recommend Current pageAuthor Profile
Replies to this message


Re: Question For Mindy

Re : Question For Mindy --- Priscilla R
Posted by Mindy , Jun 16,2001,00:25 Top of Thread Archive
I'm not totally symptom free every day. There are
days, even days in a row that I am symptom free.
The other days I am briefly reminded, it's still here.
Parsitan is supposed to work like Artane, without the bad side effects.
When I was on a higher dose it did cause dry mouth and after some
time, short term memory interference. Cutting back slowly on the
dose helped resolve those side effects.
It's no longer sold in the USA, the pharmacutical company was not
making enought money off of it. I get it from Canada.
Mindy in NY



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile